Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Back pain, numbness, bruised feeling. Have whip lash due to car accident. Should I see an orthopedic?

I was in a car accident 3 months ago some days I feel ok other days it feels like I have been hit in the back with a bat and my left back side goes numb at times and feelig brusied all over. The Dr said I have whip Lash and it will take time to heal. I can t sit,stand or walk for a long period of time. Should I go see a Orthopaedic?
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello ,

Thanks for posting your query

You had injury over your back in car accident 3 months ago and now at present you have difficulty in sitting standing and walking.

So there might be a fracture of vertebra ( back bone).

You should go to an orthopaedic for clinical exam of spine and xray & treatment plan according to that.

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor